Advertisement

Systems of Stieltjes Differential Equations with Several Derivators

  • Rodrigo López Pouso
  • Ignacio Márquez AlbésEmail author
Article
  • 42 Downloads

Abstract

We set up the basic theory of existence and uniqueness of solutions for systems of differential equations with usual derivatives replaced by Stieltjes derivatives. In this occasion, we are concerned about those systems where each component has a different derivator. We also show the interest of these systems of equations with a population model.

Keywords

Existence ordinary differential equation Stieltjes integration 

Mathematics Subject Classification

34A12 34A34 26A24 

Notes

References

  1. 1.
    Frigon, M., López Pouso, R.: Theory and applications of first-order systems of Stieltjes differential equations. Adv. Nonlinear Anal. 6(1), 13–36 (2017)MathSciNetzbMATHGoogle Scholar
  2. 2.
    López Pouso, R., Rodríguez, A.: A new unification of continuous, discrete, and impulsive calculus through Stieltjes derivatives. Real Anal. Exchange 40(2), 1–35 (2014–2015)Google Scholar
  3. 3.
    López Pouso, R., Márquez Albés, I., Monteiro, G.A.: Extremal solutions of systems of measure differential equations and applications in the study of Stieltjes differential problems. Electron. J. Qual. Theory Differ. Equ. 38, 1–24 (2018)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Departamento de Estatística, Análise Matemática e Optimización; Faculty of MathematicsUniversidade de Santiago de CompostelaSantiago de CompostelaSpain

Personalised recommendations